Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

185 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Suggest remedy for erectile dysfunction

Answered by
Dr.
Dr. Shubham Mehta

Psychiatrist

Practicing since :2008

Answered : 1993 Questions

default
Posted on Mon, 19 Oct 2015 in Men's Health
Question: hi Doctor, i am 47 year old, since 3 years I am suffering with ED problem. I am a regular tobacco chewing person. kindly help me to get over of this problem.
doctor
Answered by Dr. Shubham Mehta 7 hours later
Brief Answer:
quit tobacco, tadalafil.

Detailed Answer:
Hello
Welcome to HCM.

I can understand your concerns.

Tobacco can precipitate the problem of ED. First, I would suggest you to quit tobacco chewing.

Other common medical causes for ED are diabetes and hypertension. Hope you do not have these issues.

Drugs like tadalafil (prescription drug) should work for you. This is a safe drug. It causes short term side effects like headache, runny nose. One tablet is to be taken 2 hours before intercourse.

Kindly consult your doctor for valid prescription.

Hope this helps.
Feel free to ask further.
Thanks.
Above answer was peer-reviewed by : Dr. Prasad
doctor
default
Follow up: Dr. Shubham Mehta 13 hours later
Hi sir,
Thanks for the reply. I will get rid of tobacco from today. I promise. Do I go for L- Arginine tablets? Is there any side effects? In Kenya, I can get this product from Natures Bounty. Kindly advise. Is it safe to take 3 tablets per day?
doctor
Answered by Dr. Shubham Mehta 13 hours later
Brief Answer:
arginine dose is 5gm/day.

Detailed Answer:
Hi again.
Sorry for late reply.

L-arginine is to be taken 5gms a day for 6 weeks.

But there are no clinical studies to confim its efficacy with certainty.

However, there are negligible side effects. So you can take it.

Keep in touch with your doctor.

I wish you good health.
Thanks.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Shubham Mehta 34 hours later
Okay sir. Let me try.
I am taking viagra 100 mg, I can perform very well and able to satisfy my partner. We enjoy for an hour, but after that I feel pain in my upper neck. No headache but below the skull and in upper neck. Normally we play during the weekend only. Do you think it's normal to enjoy sex with viagra? Any medicine to remove neck pain?
doctor
Answered by Dr. Shubham Mehta 10 hours later
Brief Answer:
take ibuprofen.

Detailed Answer:
Dear,
If viagra is working for you and you are enjoying intercourse with your partner, then its completely fine. There is no need to worry.

For neck pain, you can take a pain killer like ibuprofen or apply pain killer gel like volini.

Hope this helps.
Take care.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,  
Drug/Medication ,   ,  
Medical Topics

Recent questions on  Hypertension

doctor1 MD

Hi, My Name is Ravi Ku Sharma, I am 56 year old, In the age of 42 i had of attack of hypertension (220/120) bp cause bleeding from nose whole night.I started taking BP pills, after some hour my whole body get itching.Today my all joints having skin problem..What should i do..Please suggest. Thanks & Best Regards, Ravi Kumar Sharma

doctor1 MD

i am 55, female, height 5 6. weight-90.. suffering from high bp for last two months with bp ranging from 160/85 to 170/95 even after taking medicines like telsateran, amloguard, alphadopa, targit 80 every day. i hav been hospitalised twice within this period before medication experincing shortness of breath, dryness of throat, dizziness etc. i hav been detected LVH . trop T was negative. what should i do?

doctor1 MD

I am 34 female. Was seen in er on Friday , due to heaviness in chest and almost passing out several times. They took x-rays of chest. Everything was ok. My bp was 167\107 with high heart rate. I was given meds to lower these. Sent me home with no cause given and bp meds. Followed up with dr on Tuesday. Bp still up. Was told to continue bp meds and return in 2 months. No real exam was given. Woke up yesterday with tenderness and cramp on left side under rib cage. Woke up this morning with entire left side of body aching. Also have that panicky hard to catch breath feeling. What could this be?

doctor1 MD

i have been taking norvasc 5mg for bp for a year . i haven t seen any change in my bp. my bp in my right hand is in the morning 145/75. but in my left hand it is normal. after taking the medicine for one year i have experienced no side effects except lower heart beat of 48 to 52. i am 38. what should i do please?

doctor1 MD

how often can you take Prednisone? I have reallybad inflamation in my hands and it took it away . The swelling has come back now and I dont know that much about it.

doctor1 MD

Patient: Female, 73 years, 6 months old, 5'7" tall, 230 lbs., in generally good health. Hypertension well controlled with medication, lifelong history of recurring clinical depression . Currently takes medication for depression and hypertension,...

doctor1 MD

Im a 70 year old stage two diabetic. I woke up in the night with dry heaves...I just went to the store and fell faint and nauseated. I rested for 30 minutes and felt a lot better. I home now and concerned ! I had low blood presure. Now its 128...